It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addison's Disease Message Board


Addison's Disease Board Index


[QUOTE=Frejya]Chris, i'm so sorry i haven't replied until now! Been feeling so crummy that l dont even want to get online most times. l'm up to 5mg pred. a day (had bad reaction to it so endo. told me to take tiny bits, then up the dose, so that's what i've done. The pred. gives me painful bronchitis or asthma. But my joint pain and skin discolouration is better. i've been taking 1/2 pred. twice a day, so my head wouldn't get that squishy feeling at night. Just recently, my salt/potas. went off, so he prescibed 1/2 mg. florinef, but l also had a bad reaction to that, so he told me to take bits and up that as l can. lf i take 1/2mg, it stops my breathing at night, and l keep waking up and gasping....so now l dont really sleep....l'm a mess!! No, l haven't had that other test, l'll ask the Dr. about that. l dont have insurance, and l haven't been working so l'm not getting tested very well. Thanks so much for your reply, and l'll try and get in here more often! Judith[/QUOTE]
Im so sorry that you feel so bad ..i hope you get to feeling better..
What i find odd is how pred is giving you asthma.I generally take up to 60 mg of the stuff for my asthma and it has been a miracle worker..





All times are GMT -7. The time now is 03:59 PM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!